# SDR SIMA20141117001

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 25,590 hours, 21,250 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOPERATIVE.  R & R AFT CABIN FLASHLIGHT IAW AMM 33-50-16-000-801-A & 33-50-16-400-801-A.  OPERATIONS CHECKED GOOD.
